# SDR SWAA971048

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 65737691
- Condition: Failed
- Location: Nr  1
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  CREW PERFORMED ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND METAL SHAVINGS IN OIL AND IN TAILPIPE.  REPLACED ENGINE PER BOEING M/M.
